MAUDE Adverse Event Report: MAHURKAR; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

MAHURKAR; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 8813817009
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on (b)(6) 2021 and (b)(6) 2021, the patient had catheter placements.It was said that on (b)(6) 2021, during use of both catheters, catheter-related bloodstream infection (crbsi) occurred.The catheters were not repaired and had no leak.Iodopovidone was the cleaning agent used for both devices.Tego was not utilized.There were no luer adapter issues.

Brand Name
MAHURKAR
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
MDR Report Key12737760
Report Number3009211636-2021-00308
Device Sequence Number4558341
Product Code FOZ
UDI-Device Identifier10884521004917
UDI-Public10884521004917
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K943349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8813817009
Device Catalogue Number8813817009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Initial Report FDA Received Date11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight44